# SDR 2006UALA01295

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 51,814 hours, 28,795 cycles
- Engine: Ge CFM56*
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 727b S23-24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHEAR TIE IS CRACKED AT BOTTOM HOLE AT AFT PIT ST727B S23R-S24R.  MAJOR REPAIR: REMOVED AND REPLACED SHEAR TIE.
